Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 52, NWS Quad Cities, IA

August 23, 2007Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 23, 2007, 10:12 PM CDT for Jefferson County, Van Buren County, Iowa. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 23, 2007, 10:12 PM CDT (03:12 UTC)
Expired
Aug 24, 2007, 4:15 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Whole counties

Counties Jefferson County, IA, Van Buren County, IA

The radar

The Quad Cities radar (KDVN), 140 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 1:00 AM CDTFLASH FLOOD6 S Fairfield, IAWATER ACROSS HIGHWAY 1. IT IS PARTIALLY BLOCKED BUT NOT CLOSED.
Aug 24, 1:00 AM CDTFLASH FLOODFairfield, IAHIGHWAY 1 SUTH OF TOWN HAS WATER ACROSS THE ROAD. ROAD PARTIALLY BLOCKED OFF BUT NOT CLOSED.
Aug 24, 3:58 AM CDTHEAVY RAIN 6Keosauqua, IATOTAL SINCE 11 AM ON 23 AUG. 5.25 INCHES SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 240315
FFWDVN
IAC101-177-240915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1012 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF FAIRFIELD...
  VAN BUREN COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF KEOSAUQUA...

* UNTIL 415 AM CDT FRIDAY

* AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM MOVING INTO THE 
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLEASANT
  PLAIN...PACKWOOD AND ABINGDON

ADDITIONAL RAINFALL OF 2 TO 4 INCHES IS EXPECTED IN THE NEXT 
SEVERAL HOURS AS THUNDERSTORMS MOVE REPEATEDLY OVER THIS AREA.  
THIS ADDITIONAL HEAVY RAIN WILL LEAD TO LFASH FLOODING...
ESPECIALLY IN URBAN AREAS AND NEAR CREEKS AND STREAMS. 

DO NOT DRIVE WHERE WATER COVERS THE ROAD  TURN AROUND AND FIND 
ANOTHER WAY  BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER
TO RECOGNIZE THE DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.



LAT...LON 4061 9219 4060 9175 4116 9173 4115 9218

$$

33
2 follow-up statements
000 
WGUS73 KDVN 240625
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
119 AM CDT FRI AUG 24 2007

IAC101-177-240915-
VAN BUREN IA-JEFFERSON IA-
119 AM CDT FRI AUG 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
JEFFERSON AND VAN BUREN COUNTIES...

AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING 
EAST ACROSS THE WARNED AREA.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLEASANT
PLAIN...PACKWOOD...LOCKRIDGE...LIBERTYVILLE...FAIRFIELD...BATAVIA AND
ABINGDON

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS EXPECTED AS 
THUNDERSTORMS MOVE REPEATEDLY OVER THE AREA OVERNIGHT. THIS 
ADDITIONAL HEAVY RAIN WILL LEAD TO FLASH FLOODING...ESPECIALLY IN 
URBAN AREAS AND NEAR CREEKS AND STREAMS.

AS OF 1 AM...LOCAL LAW ENFORCEMENT REPORTED THAT WATER IS OVER 
HIGHWAY 1 ON THE SOUTH SIDE OF FAIRFIELD...AND AGAIN NEAR THE 
JEFFERSON AND VAN BUREN COUNTY LINE.  IN BOTH LOCATIONS...BARRICADES 
ARE UP TO BLOCK OFF PARTS OF THE ROAD...BUT THE ROADS WERE NOT 
CLOSED.

DO NOT DRIVE WHERE WATER COVERS THE ROAD BE ESPECIALLY CAUTIOUS AT 
NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING... 
ESPECIALLY WHILE DRIVING.    

LAT...LON 4061 9219 4060 9175 4116 9173 4115 9218

$$

LE
000 
WGUS73 KDVN 240922
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
413 AM CDT FRI AUG 24 2007

IAC101-177-240923-
VAN BUREN IA-JEFFERSON IA-
420 AM CDT FRI AUG 24 2007

...THE FLASH FLOOD WARNING FOR JEFFERSON AND VAN BUREN COUNTIES HAS 
EXPIRED...

AT 415 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LARGE COMPLEX 
OF THUNDERSTORMS OVER SOUTHEAST IOWA. RAINFALL INTENSITIES HAVE 
SIGNIFICANTLY OVER THE PAST FEW HOURS AND ADDITIONAL HEAVY RAINFALL 
IS NOT EXPECTED EARLY THIS MORNING. THEREFORE...THE FLASH FLOOD 
WARNING THAT WAS IN EFFECT FOR JEFFERSON AND VAN BUREN COUNTIES 
UNTIL 415 AM HAS BEEN ALLOWED TO EXPIRE. DOPPLER RADAR INDICATED 
RAINFALL AMOUNTS AS HIGH AS 4 TO 5 INCHES HAS FALLEN SINCE MIDNIGHT 
ALONG JEFFERSON AND VAN BUREN COUNTY BORDER. 

ALTHOUGH ADDITIONAL HEAVY RAIN IS NOT EXPECTED EARLY THIS 
MORNING...MOTORISTS SHOULD BE ON THE LOOKOUT FOR STANDING WATER. DO 
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. 

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING.

LAT...LON 4061 9219 4060 9175 4116 9173 4115 9218

$$

SHEETS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 8:50 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 23, 8:50 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 PM CDT THU AUG 23 2007

.UPDATE...VERY CONCISE UPDATE DUE TO BUSY AND DYNAMIC NATURE
WITH 23-01Z ANALYSIS TIERING PROCEDURE SUPPORTING HEAVIEST AND
STRONGEST STORMS TO REDEVELOP OVERNIGHT TO OUR SW NEAR MO/NE/IA AS
CURRENTLY HAPPENING AND MOVE ACROSS CENTRAL SECTIONS OF FORECAST
AREA...ROUGHLY CENTRAL 1/2. THE HEAVIEST RAINS AND STRONGEST STORMS
NEXT 6 TO 9 HOURS SUGGESTED ALONG AND BETWEEN HIGHWAY 30 AND HIGHWAY
34 CORRIDORS.

THIS IS AN EXCEPTIONALLY SIGNIFICANT HYDROLOGIC SITUATION WITH VERY
MOIST SOILS. EXPECT LARGE AREAS OF ADDITIONAL 1 TO 3 INCH AMOUNTS
WITH LOCALLY HIGHER AMOUNTS OF 4 OR MORE THAT WILL PRODUCE FLASH
FLOODING AND RIVER FLOODING. STRONGEST STORMS WILL STILL BE CAPABLE
OF STRONG WINDS OF 30 TO 50 MPH WITH ISOLATED DAMAGING WINDS OF 60
MPH POSSIBLE.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS
Hazardous weather outlook, Aug 23, 10:55 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 AM CDT THU AUG 23 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241600-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1055 AM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING ACROSS THE AREA...AS WELL AS A POTENTIAL FOR HEAVY RAIN
AND FLASH FLOODING. THUNDERSTORMS MOVING ACROSS CENTRAL IOWA INTO
THE AREA TODAY MAY BECOME MORE ORGANIZED...WITH A POTENTIAL FOR
THE STORMS TO BECOME SEVERE MAINLY EAST OF THE MISSISSIPPI BY
EARLY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP TO THE WEST
AND MOVE INTO THE AREA LATER TODAY AND THROUGH THE OVERNIGHT HOURS
AS WELL. THE PRIMARY THREAT FROM ANY STORMS WILL BE FROM HEAVY
RAIN AND DAMAGING WINDS...WITH A SMALLER RISK FOR LARGE HAIL.

RISES TO FLOOD STAGE ARE OCCURRING ON ILLINOIS TRIBUTARY
RIVERS...PARTICULARLY ON THE ROCK RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. PERIODS
OF THUNDERSTORMS WILL PERSIST ACROSS THE AREA...WITH OVERNIGHT
THUNDERSTORMS ENDING IN THE MORNING...THEN STORMS DEVELOPING AND
MOVING ACROSS AGAIN IN THE AFTERNOON AND EVENING HOURS. THE
PRIMARY RISKS FROM STORMS TOMORROW WILL BE FROM HEAVY RAIN AND
DAMAGING WINDS.

SEVERAL IOWA AND ILLINOIS TRIBUTARY RIVERS...AS WELL AS THE
MAINSTEM MISSISSIPPI RIVER...WILL APPROACH OR MAINTAIN RIVER
LEVELS ABOVE FLOOD STAGE BY THE END OF THE WEEK. THE AMOUNT OF
RISE WILL DEPEND VERY STRONGLY HOW MUCH RAIN FALLS OVER THE NEXT
COUPLE OF DAYS...AND WHERE IT FALLS. IN GENERAL...MINOR TO
MODERATE FLOODING IS EXPECTED ON SEVERAL TRIBUTARY RIVERS...WITH
MINOR FLOODING POSSIBLE ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. IN
ADDITION...SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL
OVER 1 INCH AS WELL AS ANY FLOODING.

MAYES

In the hours before

Local storm report, Aug 23, 8:43 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     3 ENE GEODE STATE PARK  40.83N 91.33W
08/23/2007  E55 MPH          DES MOINES         IA   LAW ENFORCEMENT

            NEAR HARMONY CHURCH BY GEODE

&&

RAYW
Local storm report, Aug 23, 8:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     DANVILLE                40.86N 91.31W
08/23/2007  E55 MPH          DES MOINES         IA   LAW ENFORCEMENT

            50 TO 55 MPH WIND GUSTS BETWEEN MIDDLETOWN AND DANVILLE
            ON OLD HIGHWAY 34.

&&

RAYW
Local storm report, Aug 23, 9:00 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
900 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HEAVY RAIN       4 E WHAT CHEER          41.41N 92.28W
08/23/2007  M2.32 INCH       KEOKUK             IA   TRAINED SPOTTER

            MEASURED AMOUNT SINCE MIDNIGHT.

&&

MIKEZ
Local storm report, Aug 23, 9:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
08/23/2007  M1.83 INCH       SCOTT              IA   NWS EMPLOYEE

            RAINFALL TOTAL SINCE 7 AM. COCORAHS OBSERVER.

&&

14
Special weather statement, Aug 23, 10:00 PM CDT, 12 minutes before
ILZ034-035-240400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1100 PM CDT FOR THE FOLLOWING
COUNTIES...

IN ILLINOIS
     MCDONOUGH AND HANCOCK

INCLUDING THE FOLLOWING LOCATIONS
     ADAIR...ADRIAN...BARDOLPH...BLANDINSVILLE...BURNSIDE...
     BUSHNELL...CARTHAGE...COLCHESTER...COLMAR...COLUSA...DISCO...
     FANDON...FERRIS...GOOD HOPE...INDUSTRY...LA HARPE...MACOMB...NEW
     PHILADELPHIA...SCIOTA AND TENNESSEE

AT 956 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ALONG A LINE EXTENDING FROM BUSHNELL TO CARTHAGE...OR
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF MACOMB TO
CARTHAGE...MOVING EAST AT 20 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS TO 40 MPH...
TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING.

THESE HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHEASTERN IOWA.
Local storm report, Aug 23, 10:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1001 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             4 SW MC NABB            41.14N 89.26W
08/23/2007  M0.88 INCH       PUTNAM             IL   TRAINED SPOTTER

0707 PM     TSTM WND DMG     HEDRICK                 41.17N 92.31W
08/23/2007                   KEOKUK             IA   TRAINED SPOTTER

            GAZEBO DESTROYED ON RESIDENTS BACK DECK. NUMEROUS TREES
            DOWN IN YARDS AND ROADS IN TOWN. ESTIMATED 70 MPH WIND
            GUSTS.

0725 PM     HAIL             BATAVIA                 40.99N 92.17W
08/23/2007  U0.88 INCH       JEFFERSON          IA   EMERGENCY MNGR

0726 PM     TSTM WND GST     6 S FAIRFIELD           40.92N 91.97W
08/23/2007  M61.00 MPH       JEFFERSON          IA   AWOS

0730 PM     TSTM WND GST     5 N DOUDS/LEANDO        40.91N 92.08W
08/23/2007  E60.00 MPH       JEFFERSON          IA   TRAINED SPOTTER

            BRANCHES BREAKING FROM WIND GUSTS OVER 50 MPH.

0730 PM     HEAVY RAIN       2 NW KEWANEE            41.26N 89.96W
08/23/2007  M1.47 INCH       HENRY              IL   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 2 PM.

0738 PM     HEAVY RAIN       6 S FAIRFIELD           40.93N 91.95W
08/23/2007  E60.00 INCH      JEFFERSON          IA   TRAINED SPOTTER

            STRAIGHT LINE WINDS AT 50 TO 60 MPH.

0755 PM     TSTM WND GST     BIRMINGHAM              40.88N 91.95W
08/23/2007  E60.00 MPH       VAN BUREN          IA   LAW ENFORCEMENT

            WIND PUSHED A TRUCK ACROSS A PARKING LOT

0757 PM     TSTM WND DMG     FAIRFIELD               41.01N 91.97W
08/23/2007                   JEFFERSON          IA   EMERGENCY MNGR

            POWER LINES AND TREE BRANCHES DOWN ACROSS CITY

0757 PM     HEAVY RAIN       FAIRFIELD               41.01N 91.97W
08/23/2007  E2.00 INCH       JEFFERSON          IA   EMERGENCY MNGR

            HEAVY RAIN HAS CAUSED FLOODING ON CITY STREETS

0800 PM     HEAVY RAIN       GALVA                   41.17N 90.04W
08/23/2007  M3.00 INCH       HENRY              IL   TRAINED SPOTTER

            RAINFALL SINCE 2 PM

0804 PM     TSTM WND GST     MOUNT PLEASANT          40.96N 91.55W
08/23/2007  M47.00 MPH       HENRY              IA   AMATEUR RADIO

0825 PM     TSTM WND GST     DANVILLE                40.86N 91.31W
08/23/2007  E45.00 MPH       DES MOINES         IA   AMATEUR RADIO

0830 PM     TSTM WND GST     BURLINGTON              40.81N 91.12W
08/23/2007  E60.00 MPH       DES MOINES         IA   LAW ENFORCEMENT

            WINDS GUSTING FROM 40 TO 60 MPH

0832 PM     TSTM WND GST     DANVILLE                40.86N 91.31W
08/23/2007  E55.00 MPH       DES MOINES         IA   FIRE DEPT/RESCUE

0837 PM     TSTM WND GST     3 ENE GEODE STATE PARK  40.83N 91.33W
08/23/2007  E55.00 MPH       DES MOINES         IA   LAW ENFORCEMENT

            NEAR HARMONY CHURCH BY GEODE

0842 PM     TSTM WND GST     DANVILLE                40.86N 91.31W
08/23/2007  E55.00 MPH       DES MOINES         IA   LAW ENFORCEMENT

            50 TO 55 MPH WIND GUSTS BETWEEN MIDDLETOWN AND DANVILLE
            ON OLD HIGHWAY 34.

0858 PM     HEAVY RAIN       4 E WHAT CHEER          41.41N 92.28W
08/23/2007  M2.32 INCH       KEOKUK             IA   TRAINED SPOTTER

            MEASURED AMOUNT SINCE MIDNIGHT.

0945 PM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
08/23/2007  M1.83 INCH       SCOTT              IA   NWS EMPLOYEE

            RAINFALL TOTAL SINCE 7 AM. COCORAHS OBSERVER.

&&

14

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:11 PM CDTSevere Thunderstorm WarningDVNJefferson64 min
Aug 23, 7:50 PM CDTSevere Thunderstorm WarningDVNHenry, Van Buren73 min
Aug 23, 8:20 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa55 min
Aug 23, 8:28 PM CDTSevere Thunderstorm WarningDVNLee62 min
Aug 23, 9:45 PM CDTRiver Flood WarningDVNLee, Van Buren38 hr
Aug 23, 9:45 PM CDTRiver Flood WarningDVNLee60 hr
Aug 23, 9:53 PM CDTFlash Flood WarningDVNKeokuk6 hr
Aug 23, 10:03 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington24 hr
Aug 23, 10:52 PM CDTRiver Flood AdvisoryDVNClinton, Scott24 hr
Aug 23, 10:52 PM CDTRiver Flood AdvisoryDVNMuscatine, Scott24 hr
Aug 23, 10:59 PM CDTFlash Flood WarningDVNHenry5 hr
Aug 23, 11:46 PM CDTFlash Flood WarningDVNDes Moines, Lee6 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNJohnson, Washington38 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNKeokuk47 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNHenry, Jefferson, Washington38 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Aug 24, 7:59 AM CDTFlash Flood Warning EmergencyDVNJefferson, Van Buren6 hr
Aug 24, 7:59 AM CDTFlash Flood WarningDVNJefferson6 hr
Aug 24, 12:06 PM CDTRiver Flood AdvisoryDVNJones, Linn4 days
Aug 24, 12:06 PM CDTRiver Flood AdvisoryDVNCedar, Johnson, Linn5 days

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.